sexologist-icon
Polycystic Ovarian Syndro
I have Polycystic Ovarian Syndrome. My Gyne asked me to do 3 months medicine course for it's cure. the course has been completed now. I am getting my periods on regular dates, but my flow is less. Is there still something to worry? Is my hair fall is also because of this? Please help.
123 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes your symptoms are because of polycystic ovarian syndrome...Hair fall is mainly due increased androgens secretion from stromal tissue...Normally people with this will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period). But it can also have symptoms like polymenorrhea means cycles occur too often as you are experiencing. For this you have to -continue your treatment for PCOS with drugs which regulate menstruation and induce ovulation, insulin sensitizers as given by your gynaecologist....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Symptoms of polycystic ovarian syndrome
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.